MAUDE Adverse Event Report: CPI - DEL CARIBE ENDOTAK RELIANCE

CPI - DEL CARIBE ENDOTAK RELIANCE
Model Number 0266
Medical Device Problem Codes Failure to Capture (1081); Capturing Problem (2891); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Syncope (1610)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the patient this right ventricular (rv) lead and associated device experienced syncope.The system displayed a rise in pacing threshold measurements and intermittent loss of capture (loc) which, at times, induced ventricular tachycardia (vt).The vt was terminated with anti-tachycardia pacing (atp).It was reported that the system and patient would continued to be monitored.
 
Event or Problem Description
Subsequently the patient was seen for a revision procedure where the lead was surgically abandoned and replaced.The device was explanted.There were no additional adverse patient effects.

Brand Name
ENDOTAK RELIANCE
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6503961
Report Number2124215-2017-06150
Device Sequence Number495294
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public(01)00802526431296(17)20150415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2015
Device Model Number0266
Other Device ID NumberRELIANCE 4-SITE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by Manufacturer05/17/2017
Initial Report FDA Received Date04/19/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0266; 4470; E142
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR